On the initial value problem for two-dimensional linear functional differential systems

Šremr Jiří



Název
On the initial value problem for two-dimensional linear functional differential systems
Autor
lupa Šremr Jiří MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Memoirs on Differential Equations and Mathematical Physics. Roč. 50, - (2010), s. 1-127
Vyd.údaje
127 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GE
Klíč.slova
two-dimensional linear functional differential system * initial value problem * unique solvability * theorem on differential inequality
URL
http://www.emis.de/journals/MDEMP/vol50/abs50-1.htm
Databáze
zj - Článek v odborném časopise
URL
http://www.emis.de/journals/MDEMP/vol50/abs50-1.htm
Trvalý link
http://hdl.handle.net/11104/0187881